# SDR DALA1800131802

- Difficulty date: January 18, 2013
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 47,055 hours, 10,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Not Reported
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLATS DOWNSTOP/TRACK, REPAIRED IAW 5750-01179.
